# SDR COEA2014083007803

- Difficulty date: August 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 34,933 hours, 38,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57213367004
- Condition: Peeling
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 137960 NR 500004 HEAVY CHECK COE MAJOR REPAIR.  LT WING HAS TWO SPOTS OF COMPOSITE PEELING ON THE LOWER SURFACE NEAR THE LE, OTBD OF RIB 19 & INBD OF RIB 21.  REPAIR IAW SRAS DT S-5621 4 8730 DATED 9/30/14.
